Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 133, Number 4

All articles in this issue are freely accessible.

Small prime solutions of quadratic equations II
Kwok-Kwong Stephen Choi and Jianya Liu.
Proc. Amer. Math. Soc. 133 (2005), 945-951
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117193
Purely periodic $𝛽$-expansions with Pisot unit base
Shunji Ito and Hui Rao.
Proc. Amer. Math. Soc. 133 (2005), 953-964
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117194
On the Betti numbers of sign conditions
Saugata Basu, Richard Pollack and Marie-Françoise Roy.
Proc. Amer. Math. Soc. 133 (2005), 965-974
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117195
On a theorem of Ax
Shulim Kaliman.
Proc. Amer. Math. Soc. 133 (2005), 975-977
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117196
Detecting the index of a subgroup in the subgroup lattice
M. De Falco, F. de Giovanni, C. Musella and R. Schmidt.
Proc. Amer. Math. Soc. 133 (2005), 979-985
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117197
Hilbert-Samuel coefficients and postulation numbers of graded components of certain local cohomology modules
M. Brodmann and F. Rohrer.
Proc. Amer. Math. Soc. 133 (2005), 987-993
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117198
Relating exponential growth in a manifold and its fundamental group
Anthony Manning.
Proc. Amer. Math. Soc. 133 (2005), 995-997
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117199
On the topology of nested set complexes
Eva Maria Feichtner and Irene Müller.
Proc. Amer. Math. Soc. 133 (2005), 999-1006
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117200
Polynomial detection of matrix subalgebras
Daniel Birmajer.
Proc. Amer. Math. Soc. 133 (2005), 1007-1012
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117201
Characterization of scaling functions in a multiresolution analysis
P. Cifuentes, K. S. Kazarian and A. San Antolín.
Proc. Amer. Math. Soc. 133 (2005), 1013-1023
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117202
Frames and the Feichtinger conjecture
Peter G. Casazza, Ole Christensen, Alexander M. Lindner and Roman Vershynin.
Proc. Amer. Math. Soc. 133 (2005), 1025-1033
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117203
Scaling exponents of self-similar functions and wavelet analysis
Koichi Saka.
Proc. Amer. Math. Soc. 133 (2005), 1035-1045
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117204
Subelliptic Cordes estimates
András Domokos and Juan J. Manfredi.
Proc. Amer. Math. Soc. 133 (2005), 1047-1056
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117205
Embedding $B_{∞}$ into Muckenhoupt classes
Themis Mitsis.
Proc. Amer. Math. Soc. 133 (2005), 1057-1061
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117206
On Peixoto’s conjecture for flows on non-orientable 2-manifolds
Carlos Gutierrez and Benito Pires.
Proc. Amer. Math. Soc. 133 (2005), 1063-1074
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117207
Restricted weak type versus weak type
Loukas Grafakos and Mieczyslaw Mastylo.
Proc. Amer. Math. Soc. 133 (2005), 1075-1081
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117208
Polynomials on Banach spaces with unconditional bases
Bogdan C. Grecu and Raymond A. Ryan.
Proc. Amer. Math. Soc. 133 (2005), 1083-1091
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117209
A counterexample to a weak-type estimate for potential spaces and tangential approach regions
Javier Soria and Olof Svensson.
Proc. Amer. Math. Soc. 133 (2005), 1093-1099
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117210
Centralizers of area preserving diffeomorphisms on $S^{2}$
Lizzie Burslem.
Proc. Amer. Math. Soc. 133 (2005), 1101-1108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117211
Real $3x+1$
Michal Misiurewicz and Ana Rodrigues.
Proc. Amer. Math. Soc. 133 (2005), 1109-1118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117212
On questions of Fatou and Eremenko
P. J. Rippon and G. M. Stallard.
Proc. Amer. Math. Soc. 133 (2005), 1119-1126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117213
Probabilistic aspects of Al-Salam–Chihara polynomials
Wlodzimierz Bryc, Wojciech Matysiak and Pawel\ J. Szablowski.
Proc. Amer. Math. Soc. 133 (2005), 1127-1134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117214
Multiplicatively spectrum-preserving maps of function algebras
N. V. Rao and A. K. Roy.
Proc. Amer. Math. Soc. 133 (2005), 1135-1142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117215
A big Picard theorem for quasiregular mappings into manifolds with many ends
Ilkka Holopainen and Pekka Pankka.
Proc. Amer. Math. Soc. 133 (2005), 1143-1150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117216
“Beurling type” subspaces of $L^{p}(\mathbf{T}^{2})$ and $H^{p}(\mathbf{T}^{2})$
D. A. Redett.
Proc. Amer. Math. Soc. 133 (2005), 1151-1156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117217
On the existence of Pettis integrable functions which are not Birkhoff integrable
José Rodríguez.
Proc. Amer. Math. Soc. 133 (2005), 1157-1163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117218
A note on the weighted Hilbert’s inequality
Xian-Jin Li.
Proc. Amer. Math. Soc. 133 (2005), 1165-1173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117219
Local dual and poly-scale refinability
Qiyu Sun.
Proc. Amer. Math. Soc. 133 (2005), 1175-1184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117220
K-theory tools for local and asymptotic cyclic cohomology
Vahid Shirbisheh.
Proc. Amer. Math. Soc. 133 (2005), 1185-1195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117221
A $q$-sampling theorem related to the $q$-Hankel transform
L. D. Abreu.
Proc. Amer. Math. Soc. 133 (2005), 1197-1203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117222
Compact homomorphisms of URM algebras
F. Behrouzi and H. Mahyar.
Proc. Amer. Math. Soc. 133 (2005), 1205-1212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117223
Geometric inequalities for a class of exponential measures
Hermann Koenig and Nicole Tomczak-Jaegermann.
Proc. Amer. Math. Soc. 133 (2005), 1213-1221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117224
Relative flux homomorphism in symplectic geometry
Yildiray Ozan.
Proc. Amer. Math. Soc. 133 (2005), 1223-1230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117225
The ratio of the length of the unit circle to the area of the unit disc in Minkowski planes
Zokhrab Mustafaev.
Proc. Amer. Math. Soc. 133 (2005), 1231-1237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117226
Uncorrelatedness sets for random variables with given distributions
Sofiya Ostrovska.
Proc. Amer. Math. Soc. 133 (2005), 1239-1246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117227
Viscosity convex functions on Carnot groups
Changyou Wang.
Proc. Amer. Math. Soc. 133 (2005), 1247-1253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117228
Errata to “Hecke algebras of semidirect products”
Marcelo Laca and Nadia S. Larsen.
Proc. Amer. Math. Soc. 133 (2005), 1255-1256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2117229